# SDR RJEF20150416001

- Difficulty date: April 15, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N522TA
- Make and model: Airbus A319-132
- Aircraft serial: 5219
- Aircraft time: 9,795 hours, 3,733 cycles
- Engine: Iae V2524A5
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Nr 2 Nacelle
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ACFT PREPARATION, PRIOR TO DEPART , FOUND A DENT ON THE SKIN OF NR 2 INLET COWL.  WAS DETERMINED IS OUT OF LIMITS FOR ACFT OPERATIONS  IAW AMM 71-11-11 PB 601.  PERFORMED ENG 2 INSPECTION AFTER BIRD STRIKE IAW AMM 05-51-19-200-001-A WITH NO ADDITIONAL DAMAGE FOUND.  REPLACED NR 2 ENG AIR INTAKE COWL. THE ACFT WAS RETURNED TO SERVICE.
